# SDR AALA20070626

- Difficulty date: April 11, 2007
- Submitted: April 18, 2007
- Operation: Air carrier
- Aircraft: N776AN
- Make and model: Boeing 777223
- Aircraft serial: 29582
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT FIRST CLASS GALLEY RIGHT CORNER AT FLOOR INOPERATIVE.  REPLACED EMERGENCY LIGHT AT FIRST CLASS GALLEY RIGHT CORNER AT FLOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
